| Model Number |
MMT-551PNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Loss of consciousness (2418)
| Date of Event |
06/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose and had passed out.The customer's blood glucose was unknown at the time of incident.The insulin pump will not be returned for analysis.